# SDR AALA2009060200004

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT LAVATORY EMERGENCY EXIT LIGHT MISSING LENS.  REPLACED LENS FOR AFT LAVATORY EMERGENCY EXIT LIGHT.
